CSN Login
Members Online: 3

You are here

Y 90 side effects

nkeelty's picture
nkeelty
Posts: 18
Joined: Nov 2015

I had the first round of spheres last week. The first night was, to say the least, awful! I am so tired and sleep all the time. Anyone got any ideas on how to get the ebergy up? I walk in the A.M. to try and "jumpstart" things but by noon I am wiped! I am hoping that this is all worth it. Anyone with a good story form this treatment????

Thanks,

Norah

Annabelle41415's picture
Annabelle41415
Posts: 6512
Joined: Feb 2009

I'm sorry I'm not able to help you with this question, but sorry you feel so terrible.  Hoping that someone can chime in to help answer your question.

Kim

Joan M's picture
Joan M
Posts: 411
Joined: Oct 2016

Nora,

I had Y90 in April and my energy levels have improved over time, but I still dont have as much energy as before the procedure.  The liver helps our bodies produce energy, so it makes sense that our energy levels would be lower if our liver is damaged in any way.  My liver enzymes have been higher too, so I think it either messes up your liver function, or takes a long time to heal.

It's been 4 months for me.  My doctor wants me to either go back on folfox or the folfiri combo next month, so that will zap my energy too.  It may take a long time to recover.  I found I really need more sleep and if I can get the sleep, I function better. Without a good night's sleep, I can't do anything all day.  I also need to rest during the day sometimes, so don't accomplish all that I want to.

Good luck,

Joan 

 

Walter4268's picture
Walter4268
Posts: 4
Joined: Aug 2017

Tired and flu-like symptons. Sorry, don't know of anything to remedy it exept time. Mine lasted about a couple of weeks. I had to stop the Folfox for the Y90 pellets.

Subscribe to Comments for "Y 90 side effects"